Hello to all my new friends that are going through the same things I am. I have some questions, but first I want to say I'm in my 10th week of treatment. yes I had some side effects in the beginning but nothing that I thought was horrible. I have gained 25 pounds with the Insivik I have 2 more weeks of those purple monster pills (joking). Will I lose the weight once I finish the Insivik? Do the side effects get any worse? Right now I am suffering from fatigue, which leads to frustration not depression because I can't do alot of things I always did.I come to work everyday, although I don't have a laborous job, I work for local government. My legs and walking distance seems to be the major complaint. I assume it's because of the extra weight I've put on, plus I have a thyroid disease which doesn't help.I am so tired of having to have such regimental eating schedule. I am so tired of eating. My Dr. said that after 8 weeks the viral load is undetectable in my blood. I'm not sure what that means.Any info will be greatly appreciated.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.